# SDR QMLA2022080220048

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N135AM
- Make and model: Bell 407
- Aircraft serial: 54385
- Aircraft time: 3,601 hours, 12,798 cycles
- Engine: Allsn 250C47B
- Engine time: 14,872 hours, 13,135 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: M25010151
- Part serial: JGALM1965
- Condition: Faulted
- Location: Engine
- Part time: 2,586 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IN FLIGHT CAS SHOWED FADEC DEGRADE THEN A RESTART FAULT, HMU REPLACEMENT.
